# SDR SWAA2019050832446

- Difficulty date: April 23, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A41A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR INBOARD THRESHOLD SUPPORT ANGLE CORRODED BETWEEN BS. 312 TO BS. 344, LBL 60.  R&R ANGLE IAW SRM AND DWG.
